# SDR AWXA200500414

- Difficulty date: March 11, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6546812171
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-05 CHECK EXFOLIATION CORROSION WAS FOUND ON LOWER SURFACE OF WEB SUPPORT CHANNEL BETWEEN BS 995 AND BS 1001, RBL 41, WL 207.  MAINTENANCE CUTOUT DAMAGE ON LOWER SURFACE OF WEB SUPPORT CHANNEL FROM BS 995 TO BS 1001, AT RBL 41; FABRICATED A FILLER AND 2 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-12.
